# SDR AALA201709129003

- Difficulty date: September 8, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 75,395 hours, 9,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FIRST CLASS GALLEY EMERGENCY EXIT LIGHT AT THE FORWARD EDGE OF CART HOUSING 371 IS LOOSE.  REMOVED AND REPLACED LIGHT ASSEMBLY PER AMM 33-51-05.  OPERATIONAL CHECK GOOD.
